# SDR REXA2013121102226

- Difficulty date: December 11, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,142 hours, 88,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Condition: Faulty
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEXT TO EXTRA FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE.  DEFERRED IAW MX 95765 IAW MEL 25-61-4A.  ENTERED INTO MM02 & INSTALLED PLACARD.  R & R EXTRA FLIGHT ATTENDANT`S FLASHLIGHT POWER UNIT IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 2298322-1, CLEARED FROM MM02 & MX NOTIFIED 4632.  PLACARD REMOVED FROM LOF CAN.
